# SDR 2003UALA00501

- Difficulty date: June 15, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 29,907 hours, 10,582 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Contaminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR WARNING LIGHT CAME ON.  DOOR HANDLE LATCH FOUND CONTAMINATED WITH DEBRIS OF AN UNKNOWN NATURE PREVENTING FULL SEATING.  LATCH WAS CLEANED OF DEBRIS AND LUBRICATED.
